Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalised Castelnuovo inequalities
HTML articles powered by AMS MathViewer

by Liam A. Donohoe PDF
Trans. Amer. Math. Soc. 344 (1994), 217-260 Request permission

Abstract:

Given a Riemann surface of genus p, denoted by ${X_p}$, admitting j linear series of dimension r and degree n Accola derived a polynomial function $f(j,n,r)$ so that $p \leq f(j,n,r)$ and exhibited plane models of Riemann surfaces attaining equality in the inequality. In this paper we provide a classification of all such ${X_p}$ when $r \geq 6$. In addition we classify curves, ${X_p}$, of maximal genus when ${X_p}$ admits two linear series which have a common dimension but different degrees.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H10, 14H45
  • Retrieve articles in all journals with MSC: 14H10, 14H45
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 217-260
  • MSC: Primary 14H10; Secondary 14H45
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1208880-9
  • MathSciNet review: 1208880